Translator Disclaimer
January 2020 Spheres not admitting smooth odd-fixed-point actions of $S_5$ and $SL(2, 5)$
Masaharu Morimoto, Shunsuke Tamura
Osaka J. Math. 57(1): 1-8 (January 2020).

Abstract

Let $G$ be a finite group and $\Sigma$ a homology sphere with smooth $G$-action. If the $G$-fixed-point set of $\Sigma$ consists of odd-number points then the dimension of $\Sigma$ could be restrictive. In this article we confirm the claim in the cases where $G = S_5$ or $S\!L(2, 5)$.

Citation

Download Citation

Masaharu Morimoto. Shunsuke Tamura. "Spheres not admitting smooth odd-fixed-point actions of $S_5$ and $SL(2, 5)$." Osaka J. Math. 57 (1) 1 - 8, January 2020.

Information

Published: January 2020
First available in Project Euclid: 15 January 2020

zbMATH: 07196611
MathSciNet: MR4052624

Subjects:
Primary: 57S25
Secondary: 55M35

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.57 • No. 1 • January 2020
Back to Top